Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On duals of smooth plane curves


Author: Masaaki Homma
Journal: Proc. Amer. Math. Soc. 118 (1993), 785-790
MSC: Primary 14H45; Secondary 14N05
MathSciNet review: 1143223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for given two distinct smooth curves in the projective plane over an algebraically closed field, their duals in the dual plane coincide if and only if they are conics in characteristic two with the same center.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H45, 14N05

Retrieve articles in all journals with MSC: 14H45, 14N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1143223-5
PII: S 0002-9939(1993)1143223-5
Keywords: Nonreflexive curve, dual curve, Gauss map
Article copyright: © Copyright 1993 American Mathematical Society